manuscripta mathematica

, Volume 105, Issue 3, pp 379–399 | Cite as

Unique solvability of the Dirichlet problem¶for weakly harmonic maps

  • Roger Moser


We prove existence and uniqueness of weakly harmonic maps from the unit ball in ℝ n (with n≥ 3) to a smooth compact target manifold within the class of maps with small scaled energy for suitable boundary data.

Mathematics Subject Classification (2000): 58E20 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 2001

Authors and Affiliations

  • Roger Moser
    • 1
  1. 1.Max-Planck-Institute for Mathematics in the Sciences, Inselstr. 22--26,¶04103 Leipzig, Germany. e-mail: moser@mis.mpg.deDE

Personalised recommendations